Which drug is likely to cause her symptoms?A 24 yo female was - ProProfs
     

Which drug is likely to cause her symptoms? A 24 yo female was diagnosed with a partial seizure 6 weeks ago. Since then, she has been on an anti-seizure med monotherapy and was instructed to use caution with activities that lead to increased core temperature, such as strenuous exercise or exposure to extreme heat. She has been compliant but comes to your office today complaining of fatigue and weight loss. Additionally, she complains of severe pain on her right side and back, below the ribs. The pain has spread to her groin area and has trouble urinating.

This question is part of Pharm Bipolar pharmacology

+ AnswerRequest Answer
...

1 Answer

Chachelly

Chachelly

Answered on Dec 09, 2018

Topiramate

Phenytoin use has much fewer cases of kidney stone reported than Topiramate. Also, its more common to find weight loss in Topiramate than the other anti-seizure drugs listed here. The pain on her right side, back, and below the ribs are directly caused by her kidney stones. Topiramate AEs: Somnolence Fatigue Weight loss Risk of renal calculi formation Possible glaucoma Cognitive impairment (1/3 of patients)

Search for Google images
Select a recommended image
Upload from your computer
Search for Google images
Select a recommended image
Upload from your computer
Search for Google images
Select a recommended image
Upload from your computer

Email Sent
We have sent an email to your address "" with instructions to reset your password.